# SDR DALA2015112107132

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 984
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 4 LT, BS 984.  CRACKED LONGERON WAS REMOVED, NEW SECTION LONG AND SPLICES WERE ADJUSTED, DRILLED, TREATED, PAINTED AND INSTALLED SRM 53-02, FIG 18; 51-10-3, 51-10-4.
